I have had a very strange week and am just now being coherent enough to try to look back and put the pieces together. Last Monday, I called my doctor to get a refill on a script. He decreased my prednisone dosage from 20mg to 15mg (I had been weaning down from 40mg at 5mg increments). I started that new dosage that same day (last monday). By Tuesday night, I became an emotional mess. I cried and cried and cried about EVERYTHING. This went on until Thursday night. Then starting on Friday, I have been in what I can only describe as an "altered" state of mind and have had a severe migraine. At times, I feel that I haven't been able to trust my own thoughts. Think maybe something has happened to effect my brain. Maybe the reduction in prednisone is to blame? Too much of a change for me to handle? Or maybe the reduction allowed for the inflammation to reoccur? This has been quite scary for me. Has anyone had any similar experience? Or does anyone want to give me some advice? Thanks :)
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...